# SDR CALA0200091

- Difficulty date: February 23, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N14337
- Make and model: Boeing 7373T0
- Aircraft serial: 23575
- Aircraft time: 50,332 hours, 22,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO FLOOR SUPPORTS CORRODED AT STA 986-1006.  THE FLOOR SUPPORTS WERE REMOVED AND REPLACED IAW SRM 51-10-02.
